MathSciNet Relay Station
MathSciNet bibliographic data
MR1133343 46B20 (46B03)
Kenderov, P. S.; Giles, J. R. On the structure of Banach spaces with Mazur's intersection property. Math. Ann. 291 (1991), no. 3, 463–473.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement